# SDR SWAA042099

- Difficulty date: July 24, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 66,257 hours, 72,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED AFT ENTRY EMERGENCY LIGHT ASSEMBLY PER MM.
